# SDR MASA2015032412973

- Difficulty date: March 24, 2015
- Submitted: March 24, 2015
- Operation: Air carrier
- Aircraft: N521LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10261
- Aircraft time: 20,926 hours, 14,625 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND ON LT SIDE WING FIXED L/E SS57.16. REPAIRED.
